RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 3, Pages 383–390 (Mi mz1620)  

This article is cited in 1 scientific paper (total in 1 paper)

On the linear independence of certain numbers

P. L. Ivankov

N. E. Bauman Moscow State Technical University

Abstract: With the help of a version of Siegel's method, we establish in a fairly general case the linear independence of values of hypergeometric functions with irrational parameters and their derivatives; the corresponding quantitative results are obtained.

DOI: https://doi.org/10.4213/mzm1620

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:3, 323–328

Bibliographic databases:

UDC: 511.361
Received: 09.11.1995

Citation: P. L. Ivankov, “On the linear independence of certain numbers”, Mat. Zametki, 62:3 (1997), 383–390; Math. Notes, 62:3 (1997), 323–328

Citation in format AMSBIB
\Bibitem{Iva97}
\by P.~L.~Ivankov
\paper On the linear independence of certain numbers
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 3
\pages 383--390
\mathnet{http://mi.mathnet.ru/mz1620}
\crossref{https://doi.org/10.4213/mzm1620}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1620066}
\zmath{https://zbmath.org/?q=an:0932.11046}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 3
\pages 323--328
\crossref{https://doi.org/10.1007/BF02360873}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000072500900007}


Linking options:
  • http://mi.mathnet.ru/eng/mz1620
  • https://doi.org/10.4213/mzm1620
  • http://mi.mathnet.ru/eng/mz/v62/i3/p383

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hancl J., Korcekova K., Novotny L., “Productly Linearly Independent Sequences”, Stud. Sci. Math. Hung., 52:3 (2015), 350–370  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:173
    Full text:88
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020